This is Dr. David
probably the minocycline which helped. antibiotics can often cause decrease inflammation in your body and help with joint aches and pains.
you should see a rheumatology doctor and get testing to see why you are having achy joints and muscles and swelling in your hands.
you could be having bad rheumatoid arthritis or gout or lyme disease which can cause joint aches or another type of autoimmune disorder.
you may need another course of steroids or antibiotics to help decrease inflammation in your body
you may have to eat a diet of more fruits and vegetables to help decrease inflammation in your body.
you could have damage to nerves called neuropathy which can cause burning in your feet
nerve pain medications like neurontin or lyrica could help with burning in your feet
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com